# SDR 96ZZZM891

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - DURING CLIMB, UNABLE TO RETRACT FLAPS ABOVE ONE DEGREE.  RESEATED FLAP/SLAT ELECTRONIC UNIT.  OPERATIONAL CHECK AND BYTE TEST NORMAL.  (M)
